Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 191545, 9 pages
http://dx.doi.org/10.1155/2015/191545
Research Article

Feng’s First Integral Method Applied to the ZKBBM and the Generalized Fisher Space-Time Fractional Equations

Universidad Autónoma de la Ciudad de México, Prolongación San Isidro 151, Colonia San Lorenzo Tezonco, Delegación Iztapalapa, 09790 México DF, Mexico

Received 22 November 2014; Revised 13 January 2015; Accepted 14 January 2015

Academic Editor: Claudio Cuevas

Copyright © 2015 Huitzilin Yépez-Martínez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huitzilin Yépez-Martínez, Ivan O. Sosa, and Juan M. Reyes, “Feng’s First Integral Method Applied to the ZKBBM and the Generalized Fisher Space-Time Fractional Equations,” Journal of Applied Mathematics, vol. 2015, Article ID 191545, 9 pages, 2015. https://doi.org/10.1155/2015/191545.